# SDR AALA20170207027

- Difficulty date: February 7, 2017
- Submitted: February 10, 2017
- Operation: Air carrier
- Aircraft: N970TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53620
- Aircraft time: 47,598 hours, 23,332 cycles
- System (JASC): 5755 · Spoilers
- Part: Fitting
- Part number: 5936832509
- Condition: Cracked
- Location: Spoiler
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON RIGHT WING GROUND SPOILER FITTING. INSTALLED A NEW FITTING IAW SRM 51-30-02 AND SRM 51-30-05.
